# SDR CALA2019072801259

- Difficulty date: July 27, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 62,304 hours, 22,313 cycles
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 TIRE CHANGE NOTICED WHEEL EXTREMLY HOT UPON INSP FOUND #2 BRAKE DISC SEPERATED REMOVED AND REPLACED #2 MLG BREAK REF AMM 32-41-41 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1264009  SN OFF 0633 IPC REFERENCE # 32-41-41-01-085 BRAKE, MLG, CAR  OFF 60-3241-9-0001 1346 ON 60-3241-9-0001 2998.
